Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM - First Day

Posted by mayzee on July 18, 2006, at 22:10:50

In reply to Re: EMSAM - First Day RobertDavid, posted by ette on July 18, 2006, at 18:03:13

I'm in my 9th day at 9mg (after 7 weeks at 6mg). When I went up in dose I got a resurge in the side effects I'd had when starting: insomnia, GI discomfort, orthostatic hypotension. I have been very tired since the start so that wasn't new. Haven't had any nausea. The past few days I've had a few episodes of feeling spacey, light-headed, not quite dizzy, but a little out-of-it.

But today I feel a little better. Despite lack of sleep, felt more up today and able to get some things done. Dare I hope?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mayzee thread:630549
URL: http://www.dr-bob.org/babble/20060717/msgs/668166.html